Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 175, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 15, 2011, 8:18 AM CDT for Holmes County, Yazoo County, Mississippi. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2011, 8:18 AM CDT (13:18 UTC)
- Expired
- Apr 15, 2011, 8:45 AM CDT
- In force
- 27 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Holmes County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 75 km from the middle of the area, began a volume at 13:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 2:19 AM CDT | Tornado Watch | SPC | 8 hr |
| Apr 15, 7:32 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 1.3 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1458 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 523 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 382 m²/s²
- 0-3 km storm-relative helicity
- 565 m²/s²
- Significant tornado parameter
- 4.0
- Supercell composite
- 14.6
The text
As transmitted, in the capitals the NWS used until 2016.
786
WUUS54 KJAN 151318
SVRJAN
MSC051-163-151345-
/O.NEW.KJAN.SV.W.0175.110415T1318Z-110415T1345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
818 AM CDT FRI APR 15 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN HOLMES COUNTY IN CENTRAL MISSISSIPPI...
NORTHEASTERN YAZOO COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 845 AM CDT
* AT 818 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
MIDWAY MOVING EAST AT 55 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
EBENEZER...PICKENS AND GOODMAN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 70 MPH CAN SERIOUSLY DAMAGE MOBILE HOMES AND OUTBUILDINGS...
AND CAUSE ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES. NUMEROUS
DOWNED TREES MAY OCCUR...POSSIBLY RESULTING IN SERIOUS INJURY AND
PROPERTY DAMAGE.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CDT FRIDAY AFTERNOON
FOR NORTHEAST LOUISIANA AND MISSISSIPPI.
&&
LAT...LON 3304 8984 3299 8988 3293 8990 3289 8996
3288 8996 3285 8999 3283 9032 3304 9033
3297 9019 3308 8982
TIME...MOT...LOC 1318Z 263DEG 49KT 3293 9021
$$
BKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 7:50 AM CDT, 28 minutes earlier.
Area forecast discussion, Apr 15, 7:50 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE JACKSON MS 750 AM CDT FRI APR 15 2011 ...SEVERE WEATHER OUTBREAK EXPECTED TODAY... .UPDATE...PRODUCTS UPDATED TO REFLECT TORNADO WATCH NUMBER 140 ISSUED FOR THE SOUTHEASTERN HALF TO TWO-THIRD OF THE ARKLAMISS THROUGH 2 PM. TORNADO WATCH NUMBER 139 STILL REMAINS IN EFFECT FOR THE REST OF THE NORTHWESTERN SECTION OF THE FORECAST AREA. CONSIDERING TRENDS AND FORECAST EXPECTATIONS IT IS DEFINITELY POSSIBLE THE SEVERE WEATHER RISK WILL EXTEND BEYOND 2 PM IN PORTIONS OF EASTERN MISSISSIPPI. /BB/ && .DISCUSSION... SHORT TERM (FRIDAY THROUGH SUNDAY)...FOCUS WILL CENTER ON INCREASING CONCERN FOR A DANGEROUS SEVERE WEATHER OUTBREAK TO UNFOLD TODAY. THE POTENTIAL EXISTS FOR CYCLIC AND STRONG TORNADOES...HAIL TO THE SIZE OF BASEBALLS...AND DAMAGING STRAIGHT LINE WINDS UP TO 80 MPH. A TORNADO WATCH IS CURRENTLY IN EFFECT UNTIL 10AM ACROSS WESTERN AND NORTHERN AREAS OF THE CWA. CERTAINLY ANTICIPATE AN ADDITIONAL WATCH FOR MUCH OF THE AREA LATER THIS MORNING THROUGH THE AFTERNOON AND EARLY EVENING. AS OF 330AM...A SEVERE LINE OF THUNDERSTORMS WAS LOCATED ACROSS EASTERN ARKANSAS AND STRETCHING SW INTO NW LOUISIANA AND TRAILING BACK INTO SE TEXAS. NUMEROUS REPORTS OF DAMAGING WINDS AND TORNADOES HAVE AND WILL CONTINUE TO BE ASSOCIATED WITH THIS LINE AS IT PROGRESSES TOWARDS THE ARKLAMISS DELTA REGION BY 5 AM. LATEST SURFACE ANALYSIS DEPICTS NEARLY 1000 J/KG SBCAPE AHEAD OF LINE WITH 50 TO 60 KT EFFECTIVE SHEAR SUPPORTING LARGE BOWING SEGMENTS AND TORNADOES ALONG THE LINE. A WEDGE OF MID TO UPPER 60 DEWPOINTS CURRENTLY LOCATED ACROSS CENTRAL AND WESTERN MISSISSIPPI AND ALL OF LOUISIANA WILL CONTINUE TO SURGE NORTHWARD ON AN ACCELERATING LLJ OF 50 TO 60 KT. WITH SFC WINDS BACKED TO SSE...SOUTHERLY 50KT H85 WINDS...AND CYCLONICALLY CURVED 70 KT H5 WINDS FROM THE SW... EFFECTIVE SHEAR VALUES OF 50 TO 60 WILL BE IN PLACE TO SUPPORT VIGOROUS CONVECTION AND STRONG ROTATING UPDRAFTS THIS MORNING AND ESPECIALLY THIS AFTERNOON ACROSS MUCH OF THE ARKLAMISS. AS FAR AS EVENT EVOLUTION IS CONCERNED...A DANGEROUS SEVERE LINE OF THUNDERSTORMS WILL IMPACT THAT ARKLAMISS DELTA REGION OVER THE NEXT COUPLE OF HOURS. THIS LINE WILL CONTINUE ACROSS PORTIONS OF THE HIGHWAY 82 CORRIDOR THROUGH THE EARLY MORNING HOURS AS IT TRANSLATES EASTWARD. THE LINE COULD BECOME MORE BROKEN IN NATURE AND SLOW WHILE TRAILING BACK TO THE SW INTO SOUTH-CENTRAL LOUISIANA AS SUPPORTIVE VORTICITY LOBE MOVES NE AWAY FROM CONVECTIVE COMPLEX. DAMAGING WINDS...TORNADOES...AND HAIL WILL ALL BE POSSIBLE WITH THIS CONVECTION ACROSS THE ARKLAMISS DELTA AND ALONG HIGHWAY 82 CORRIDOR. BY THE MID MORNING HOURS...SBCAPE WILL SUBSTANTIALLY INCREASE TO 1500-2000 J/KG AND 0-1 KM SRH OF 200-300 M2/S2 WILL SETUP ALONG AND SOUTH OF LOCATIONS NOT AFFECTED BY EARLIER CONVECTION. LOCATIONS ALONG AND SOUTH OF NATCHEZ TRACE...AND SOUTH OF A POSSIBLE COLD POOL BOUNDARY WITH HAVE A SIGNIFICANT RISK OF DISCRETE AND POTENTIALLY LONG-LIVED SUPERCELL DEVELOPMENT AND SUSTAINMENT IN AN UNSTABLE AND HIGHLY UPPER-LVL DIVERGENT ENVIRONMENT AS ANOTHER VORT LOBE AND UPPER JET STREAK ROTATE THROUGH THE BASE OF THE H5 TROUGH. PER LOCAL HI-RES WRF AND HRRR OUTPUT AND OVERALL ENVIRONMENT...SEVERAL ROUNDS OF SUPERCELLS AND BOWING SEGMENTS APPEAR POSSIBLE ACROSS THE REGION. SEVERE WEATHER RISKS WITH THESE SUPERCELLS INCLUDE TORNADOES...SOME POSSIBLY STRONG AND CYCLIC...LARGE HAIL TO THE SIZE OF BASEBALLS...AND DAMAGING WINDS UP TO 80 MPH. SEVERE WEATHER RISK WILL END WITH THE PASSAGE OF THE DRYLINE FROM WEST TO EAST. PLEASE SEE GRAPHICASTS FOR ESTIMATED SEVERE WEATHER TIMING AND ENDING. THE ENTIRE REGION WILL BE CLEAR OF SEVERE WEATHER RISK BY 10 PM THIS EVENING. PLEASE STAY ALERT TO RAPIDLY CHANGING CONDITIONS THROUGH THIS AFTERNOON AND EVENING. WINDS WILL BE GUSTY ON THE BACK SIDE OF THE DRYLINE AS CLEARING WILL TAKE PLACE. WIND GUSTS UP TO 30 MPH FROM THE WEST WILL BE POSSIBLE...ESPECIALLY FOR THE ARKLAMISS DELTA REGION AND AREA LAKES. MUCH QUIETER AND PLEASANT CONDITIONS ARE EXPECTED FOR SATURDAY AND SUNDAY. MORNING LOWS FOR THE WEEKEND WILL BE IN THE MID TO UPPER 40S WITH HIGHS TOPPING OUT NEAR 70 ON SATURDAY WITH SOME STRATOCUMULUS CLOUDS PIVOTING ACROSS HIGHWAY 82 CORRIDOR AND INTO THE UPPER 70S ON SUNDAY UNDER SUNNY SKIES ACROSS THE ENTIRE REGION. CONCERNING OTHER FORECAST MATTERS...TEMPERATURES AND DEWPOINTS WERE MASSAGED UPWARDS IN THE SHORT TERM GIVEN CURRENT OBSERVATIONS AND TRENDS. MAX HIGH TEMPERATURE WAS INCREASED SLIGHTLY AS MUCH OF THE REGION IS HOVERING AROUND THE 70 DEGREE MARK WITH ANTICIPATION OF PARTIAL EROSION OF STRATUS DECK AND DESPITE OVERSPREADING OF ANVIL CIRRUS. INCREASED HIGH TEMPS A COUPLE OF DEGREES ON SUNDAY GIVEN SOLID WARM AIR ADVECTION AND CLEAR SKIES. POPS WERE INCREASED FOR THIS MORNING ACROSS THE ARKLAMISS DELTA AND UPPED FOR MUCH OF THE REGION...EXCLUDING THE EXTREME SOUTHWEST...FOR THIS AFTERNOON/EVENING PERIOD. POPS WERE REDUCED ALONG AND WEST OF I-55 AFTER 0Z TONIGHT BEHIND TO DRYLINE/FRONT./ALLEN/ && LONGER TERM (SUNDAY THROUGH SATURDAY)...A FLATTER ZONAL FLOW PATTERN ACROSS THE CONUS SHOULD KEEP STORM SYSTEM MOVING RIGHT ALONG FOR MUCH OF NEXT WEEK. SURFACE HIGH(1020MB) OVER AL EARLY SUNDAY WILL MOVE OFF SRN GA COAST BY MONDAY ALLOWING ANOTHER QUICK RETURN FLOW PATTERN TO SET UP STARTING SUNDAY NIGHT FOR THE LOWER MS VALLEY. NEAR NORMAL TEMPERATURES ON SUNDAY WILL REVERT TO ABOVE NORMAL FOR MOST OF THE WEEK PER ENSEMBLE AND MEX GUIDANCE. SEVERAL MID LEVEL SHORTWAVES WILL BE RACING THROUGH THE FLOW IN THE CENTRAL AND ERN CONUS. IN RESPONSE...DEEP MOISTURE WILL INCREASE OVER OUR CWFA PROBABLY IN ABOUT 2 TO 3 DAY INTERVALS...THE FIRST BEING ON TUESDAY...THEN THURSDAY AND FINALLY SATURDAY. THE POSITION OF A QUASI-STATIONARY FRONTAL SYSTEM OVER THE MID SOUTH OR GULF STATES WILL BE KEY TO FOCUSING RAINFALL DURING THE WEEK. MODEL CONSENSUS MOVES A PLAINS LOW ACROSS THE OZARKS HEADING NEWD TUESDAY DRAGGING A COLD FRONT TOWARD OUR CWA TUESDAY NIGHT INTO WEDNESDAY AS IT STALLS OUT. THE STALLING FRONT GETS STUCK UNDER PREVAILING SWLY FLOW ALOFT SO UNCERTAINTY IN THESE FEATURES WILL BE ABOVE NORMAL. ANY QPF SHOULD INITIALLY BE UNDER ONE INCH BEFORE MID WEEK HOWEVER PATTERN SUGGESTS A HEAVY RAINFALL EPISODE COULD BE SETTING UP FOR THE TN VALLEY/MID SOUTH OR GULF STATES BY THE END OF NEXT WEEK. /40 && .AVIATION...VFR TO MVFR CONDITIONS ARE CURRENTLY ONGOING BUT THAT WILL QUICKLY CHANGE FOR KGLH AND KGWO THROUGH THE NEXT HALF HOUR AND OVER THE NEXT COUPLE OF HOURS AS A SEVERE LINE OF THUNDERSTORMS WILL SWEEP ACROSS THE HIGHWAY 82 CORRIDOR. +TSRA WITH VISIBILITIES DOWN BELOW ONE MILE...1-2 KFT CEILINGS ACCOMPANIED BY POTENTIALLY DAMAGING WINDS OF 60 TO 70 MPH WILL BE POSSIBLE THROUGH 6AM FOR THESE TWO TAF SITES. FARTHER SOUTH...BKN 2 KFT STRATUS CEILINGS WILL AFFECT SITES THROUGH THE EARLY MORNING HOURS BEFORE MIXING OUT TO SCT TO FEW AND BECOMING VFR FOR PORTIONS OF THE LATE MORNING AND AFTERNOON. SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TODAY INCLUDING THE POTENTIAL FOR TORNADOES...HAIL...AND STRONG WINDS. IFR TO LIFR CONDITIONS WILL CERTAINLY BE POSSIBLE INVOF AND IN THUNDERSTORMS. SHOWER AND THUNDERSTORM ACTIVITY WILL SHIFT OUT OF THE REGION BY THIS EVENING./ALLEN/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 80 47 71 45 / 81 17 8 0 MERIDIAN 82 49 71 42 / 79 50 10 0 VICKSBURG 81 48 72 42 / 52 13 8 0 HATTIESBURG 85 49 75 46 / 80 48 8 0 NATCHEZ 80 47 72 44 / 51 13 5 0 GREENVILLE 79 49 69 45 / 82 15 10 0 GREENWOOD 79 47 69 44 / 79 13 10 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && ALLEN/40/BB
Hazardous weather outlook, Apr 15, 4:21 AM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 421 AM CDT FRI APR 15 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034>036- 040>042-047-160930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS- HOLMES-ISSAQUENA-SHARKEY-YAZOO-WARREN- 421 AM CDT FRI APR 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA...SOUTHEAST ARKANSAS...AND NORTHWEST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A LINE OF SEVERE THUNDERSTORMS WILL BE CROSSING LOCATIONS WEST OF A LINE FROM TALLULAH LOUISIANA TO WINONA MISSISSIPPI THIS MORNING. INITIALLY... THE PRIMARY THREAT WITH THESE SEVERE STORMS WILL BE DAMAGING WINDS OF 70 MPH AND HAIL TO THE SIZE OF HALF DOLLARS. THIS LINE SHOULD GRADUALLY BREAK UP DURING THE MID MORNING HOURS WITH A RISK OF SEVERE WEATHER CONTINUING AND INCLUDING TORNADOES...DAMAGING WINDS OF 75 MPH...AND HAIL TO THE SIZE OF GOLFBALLS POSSIBLE. THE MAIN RISK SHOULD SHIFT TO THE SOUTHEAST DURING THE MIDDAY HOURS AND END COMPLETELY BEFORE MID AFTERNOON AS A COLD FRONT SWEEPS THROUGH THE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL CONTINUE THROUGH MOST OF THE MORNING HOURS BUT SHOULD NOT BE NEEDED AFTER ABOUT 3 PM. MSZ029>033-037>039-043>046-048>066-072>074-160930- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE- MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 421 AM CDT FRI APR 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND EAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT AN OUTBREAK OF SEVERE THUNDERSTORMS IS EXPECTED ACROSS THE REGION TODAY. A LINE OF SEVERE THUNDERSTORMS MOVING IN FROM THE WEST THIS MORNING SHOULD BEGIN BREAKING UP ROUGHLY ALONG THE NATCHEZ TRACE PARKWAY CORRIDOR BEFORE NOONTIME. THEN...SCATTERED SEVERE SUPERCELLS ARE EXPECTED TO FORM DURING THE MIDDAY AND EARLY AFTERNOON HOURS ESPECIALLY IMPACTING EAST CENTRAL AND SOUTH MISSISSIPPI. AT THIS POINT...THERE WILL BE AN ENHANCED RISK OF TORNADOES...WHICH COULD BE STRONG...DAMAGING WINDS TO 80 MPH... AND HAIL UP TO THE SIZE OF BASEBALLS. THE MOST LIKELY TIME FOR THESE STORMS WILL BE FROM NOON TO 800 PM. THE THREAT OF SEVERE WEATHER WILL END FROM NORTHWEST TO SOUTHEAST LATE THIS AFTERNOON AND EARLY EVENING AS A COLD FRONT SWEEPS EAST OF THE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE NEEDED THROUGH EARLY TONIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 40
In the hours before
Local storm report, Apr 15, 6:54 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
654 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM TSTM WND DMG GREENWOOD 33.52N 90.19W
04/15/2011 LEFLORE MS EMERGENCY MNGR
SEVERAL TREES DOWNED ACROSS LEFLORE COUNTY
&&
CORRECTED LOCATION FROM GREENVILLE TO GREENWOOD
DLLocal storm report, Apr 15, 6:58 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
658 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 AM TSTM WND DMG 4 S GLEN ALLAN 32.96N 91.03W
04/15/2011 ISSAQUENA MS LAW ENFORCEMENT
A ROOF WAS BLOWN OFF A MOBILE HOME
&&
DLLocal storm report, Apr 15, 7:19 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
719 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM TSTM WND DMG GRENADA 33.78N 89.81W
04/15/2011 GRENADA MS LAW ENFORCEMENT
A TREE WAS DOWNED ALONG JACKSON AVE...AND A LIGHT POLE
WAS PARTIALLY LEANING
0700 AM TSTM WND DMG 3 SSE GRENADA 33.73N 89.79W
04/15/2011 GRENADA MS LAW ENFORCEMENT
A TREE WAS DOWNED ALONG KOPPERS DR
&&
DLLocal storm report, Apr 15, 7:29 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
729 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 AM TSTM WND DMG GRENADA 33.78N 89.81W
04/15/2011 GRENADA MS EMERGENCY MNGR
5 TREES DOWN IN THE CITY OF GRENADA...REPORTS ALSO
STARTING TO COME IN FROM THE COUNTY
&&Local storm report, Apr 15, 8:10 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
810 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 AM TSTM WND DMG 4 NNE BASTROP 32.83N 91.88W
04/15/2011 MOREHOUSE LA LAW ENFORCEMENT
TREES WERE DOWNED IN THE LOG CABIN AREA
&&
DLLocal storm report, Apr 15, 8:17 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
817 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM TSTM WND DMG OAK GROVE 32.86N 91.39W
04/15/2011 WEST CARROLL LA LAW ENFORCEMENT
SEVERAL TREES DOWN IN THE OAK GROVE AREA...SOME BLOCKING
ROADWAYS
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 3:31 AM CDT | Special Weather Statement | JAN | Bolivar, Washington | 69 min |
| Apr 15, 4:14 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 61 min |
| Apr 15, 4:43 AM CDT | Tornado Warning | JAN | Bolivar, Washington | 47 min |
| Apr 15, 5:18 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Humphreys, Leflore, Sunflower, Washington | 42 min |
| Apr 15, 5:29 AM CDT | Tornado Warning | JAN | Bolivar, Sunflower | 61 min |
| Apr 15, 5:30 AM CDT | Tornado Warning | JAN | Washington | 30 min |
| Apr 15, 5:57 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Humphreys, Leflore, Sharkey and 2 more | 48 min |
| Apr 15, 6:11 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Washington | 34 min |
| Apr 15, 6:20 AM CDT | Tornado Warning | JAN | Issaquena, Sharkey, Washington | 25 min |
| Apr 15, 6:41 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Humphreys, Montgomery, Webster and 1 more | 49 min |
| Apr 15, 6:46 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 59 min |
| Apr 15, 6:56 AM CDT | Tornado Warning | JAN | Holmes, Humphreys, Yazoo | 64 min |
| Apr 15, 7:31 AM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Lowndes, Montgomery, Oktibbeha, Webster | 44 min |
| Apr 15, 7:42 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Warren, Yazoo | 63 min |
| Apr 15, 7:50 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Winston | 40 min |
| Apr 15, 8:00 AM CDT | Flash Flood Warning | JAN | Holmes, Humphreys, Sharkey, Yazoo | 5 hr |
| Apr 15, 8:09 AM CDT | Tornado Warning | JAN | Attala, Carroll, Holmes, Yazoo | 66 min |
| Apr 15, 8:15 AM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Lowndes, Montgomery, Oktibbeha, Webster | 60 min |
| Apr 15, 8:33 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw | 57 min |
| Apr 15, 8:36 AM CDT | Tornado Warning | JAN | Attala, Holmes | 54 min |
| Apr 15, 8:50 AM CDT | Tornado Warning | JAN | Attala, Carroll, Holmes | 40 min |
| Apr 15, 8:54 AM CDT | Flash Flood Warning | JAN | Attala, Carroll, Choctaw, Clay, Montgomery, Oktibbeha and 1 more | 3 hr |
| Apr 15, 9:18 AM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Lowndes, Noxubee, Oktibbeha, Winston | 42 min |
| Apr 15, 9:24 AM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Yazoo | 66 min |
| Apr 15, 9:34 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Warren | 56 min |
| Apr 15, 9:45 AM CDT | Tornado Warning | JAN | Attala, Holmes | 60 min |
| Apr 15, 10:01 AM CDT | Flash Flood Warning | JAN | Choctaw, Clay, Lowndes, Noxubee, Oktibbeha, Winston | 5 hr |
| Apr 15, 10:03 AM CDT | Tornado Warning | JAN | Holmes, Humphreys, Yazoo | 57 min |
| Apr 15, 10:12 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 63 min |
| Apr 15, 10:21 AM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 15 min |
| Apr 15, 10:26 AM CDT | Tornado Warning | JAN | Claiborne, Hinds, Madison | 64 min |
| Apr 15, 10:28 AM CDT | Severe Thunderstorm Warning | JAN | Clarke | 47 min |
| Apr 15, 10:33 AM CDT | Tornado Warning | JAN | Clarke | 57 min |
| Apr 15, 10:41 AM CDT | Tornado Warning | JAN | Attala, Choctaw, Montgomery | 64 min |
| Apr 15, 10:42 AM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 2 hr |
| Apr 15, 10:50 AM CDT | Tornado Warning | JAN | Carroll, Choctaw, Montgomery | 31 min |
| Apr 15, 10:52 AM CDT | River Flood Warning | JAN | Attala, Holmes | 14 days |
| Apr 15, 11:14 AM CDT | Tornado Warning | JAN | Clarke | 18 min |
| Apr 15, 11:18 AM CDT | Tornado Warning | JAN | Noxubee, Oktibbeha, Winston | 41 min |
| Apr 15, 11:20 AM CDT | Tornado Warning | JAN | Madison, Rankin | 39 min |
| Apr 15, 11:28 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw | 47 min |
| Apr 15, 11:42 AM CDT | Tornado Warning | JAN | Clay, Lowndes | 47 min |
| Apr 15, 11:46 AM CDT | Tornado Warning | JAN | Attala, Choctaw | 33 min |
| Apr 15, 11:49 AM CDT | Tornado Warning | JAN | Leake, Scott | 43 min |
| Apr 15, 11:55 AM CDT | Flash Flood Warning | JAN | Attala, Carroll, Choctaw, Clay, Holmes, Lowndes and 4 more | 3 hr |
| Apr 15, 12:09 PM CDT | Tornado Warning | JAN | Oktibbeha | 51 min |
| Apr 15, 12:14 PM CDT | Tornado Warning | JAN | Leake, Neshoba | 61 min |
| Apr 15, 12:27 PM CDT | Tornado Warning | JAN | Claiborne, Copiah, Hinds, Rankin, Simpson | 63 min |
| Apr 15, 12:49 PM CDT | Tornado Warning | JAN | Kemper | 56 min |
| Apr 15, 12:56 PM CDT | Tornado Warning | JAN | Clay, Lowndes, Oktibbeha | 43 min |
| Apr 15, 1:06 PM CDT | Tornado Warning | JAN | Copiah, Lincoln | 54 min |
| Apr 15, 1:12 PM CDT | Tornado Warning | JAN | Rankin, Simpson | 48 min |
| Apr 15, 1:26 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 64 min |
| Apr 15, 1:42 PM CDT | Tornado Warning | JAN | Scott, Smith | 48 min |
| Apr 15, 1:46 PM CDT | Tornado Warning | JAN | Kemper, Neshoba | 59 min |
| Apr 15, 1:46 PM CDT | Tornado Warning | JAN | Copiah, Simpson | 59 min |
| Apr 15, 1:48 PM CDT | Tornado Warning | JAN | Attala, Holmes | 57 min |
| Apr 15, 2:12 PM CDT | Tornado Warning | JAN | Jasper, Newton | 63 min |
| Apr 15, 2:17 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 58 min |
| Apr 15, 2:23 PM CDT | Tornado Warning | JAN | Jasper, Smith | 67 min |
| Apr 15, 2:41 PM CDT | Tornado Warning | JAN | Attala, Choctaw | 49 min |
| Apr 15, 2:42 PM CDT | Tornado Warning | JAN | Kemper | 18 min |
| Apr 15, 2:48 PM CDT | Tornado Warning | JAN | Lauderdale | 57 min |
| Apr 15, 3:05 PM CDT | Tornado Warning | JAN | Clarke, Jasper | 55 min |
| Apr 15, 3:11 PM CDT | Tornado Warning | JAN | Oktibbeha | 64 min |
| Apr 15, 3:14 PM CDT | Tornado Warning | JAN | Attala, Choctaw, Winston | 61 min |
| Apr 15, 3:15 PM CDT | Tornado Warning | JAN | Claiborne, Copiah, Jefferson | 60 min |
| Apr 15, 3:24 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Lincoln | 66 min |
| Apr 15, 3:35 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 40 min |
| Apr 15, 3:46 PM CDT | Tornado Warning | JAN | Clay, Lowndes | 59 min |
| Apr 15, 3:54 PM CDT | River Flood Warning | JAN | Clay | 68 hr |
| Apr 15, 3:54 PM CDT | River Flood Warning | JAN | Lowndes | 3 days |
| Apr 15, 3:54 PM CDT | Tornado Warning | JAN | Lowndes, Noxubee, Oktibbeha, Winston | 66 min |
| Apr 15, 3:55 PM CDT | Tornado Warning | JAN | Simpson | 50 min |
| Apr 15, 3:56 PM CDT | Tornado Warning | JAN | Clarke | 34 min |
| Apr 15, 4:11 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Leake, Madison, Rankin, Scott | 32 min |
| Apr 15, 4:12 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Marion | 63 min |
| Apr 15, 4:24 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Smith | 51 min |
| Apr 15, 4:30 PM CDT | Tornado Warning | JAN | Lamar, Marion | 60 min |
| Apr 15, 4:35 PM CDT | Tornado Warning | JAN | Jasper, Simpson, Smith | 55 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.